Issue:Convex temporal intuitionistic fuzzy sets

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
Title of paper: Convex temporal intuitionistic fuzzy sets
Adrian Ban
Department of Mathematics, University of Oradea, Str. Armatei Romane 5, 3700 Oradea, Romania
Published in: "Notes on IFS", Volume 3 (1997) Number 2, pages 77—81
Download: Download-icon.png PDF (1319  Kb, Info) Download-icon.png
Abstract: We introduce a concept of convexity for temporal intuitionistic fuzzy sets and a series of basic results are established.

  1. Atanassov, K. T., Temporal intuitionistic fuzzy sets, Comptes rendus de I Academie bulgare des Sciences, Tome 44(1991), No.7, 5-8.
  2. Ban, A. I., Convex intuitionistic fuzzy sets, submitted.
  3. Mashinchi, M., On convexity of fuzzy sets, The Journal of Fuzzy Mathematics, Vol.2, No.3(1994), 655-669.

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.